Aa
A
A
Close
Avatar universal
Pain/irritation following treatment of uti
I apologize for the long story but here it is. I was diagnosed with a uti April 20th. 2015. Took 3 days of Bactrim and a diflucan pill the third day for a yeast infection that had developed. Still felt uti symptoms so I got 3 more days of Bactrim. Then developed another yeast infection so I took another diflucan(4 days after the first diflucan pill). I was off antibiotics for 8 days because my follow up tests came back negative but I still felt irritation in my vagina accompanied by occasional sharp lower left back pain and lower ab cramping. Sex is also painful and makes me cramp sometimes. There was once about a week ago the pain was so bad I nearly cried. Not every time I have it though. I went to my dr again May 5, Urine was negative for bacteria but my dr gave me an antibiotic shot and 10 days of doxycycline anyway. I also saw my gynecologist. Everything visually appears normal, cultures were normal other than a tiny bit of yeast left which he gave me cream for. But I'm still having extreme discomfort/burning(it feels different than uti pain) down there on and off not constantly, hard to hold urine sometimes, on and off painful sex/cramping. I have no idea what could be wrong. Is it possible this could be a mild case of endometriosis or maybe the antibiotics I'm taking are causing irritation since I am taking them with no present infection showing up in test results and it's just killing good vaginal bacteria? I'm at a loss for what to do and what tests to get done. My doctors don't seem to help. I don't want to continue antibiotics if they aren't necessary since I have 5 more days left of my most recent prescription. I'm also negative for any STDs.


This discussion is related to Pain.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Women's Health Community Resources
Top Women's Health Answerers